# SDR 96ZZZX635

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Defective
- Location: Gear Handle
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

FLT 4016 - WHILE SELECTING GEAR DOWN FOR LANDING, CREW DID NOT GET A GEAR DOWN INDICATION FOR THE LEFT MAIN LANDING GEAR.  CREW CYCLED THE GEAR SEVERAL TIMES, WITHOUT SUCCESS.  CREW ELECTED TO DO AN EMERGENCY LANDING GEAR EXTENSION, STILL DOWN INDICATION FOR THE LT MLG.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  PIT MAINTENANCE REMOVED AND REPLACED LIGHT BULB IN THE LANDING GEAR SELECT HANDLE.  GROUND RUN CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
